# SDR HEEA083320

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,030 hours
- System (JASC): 2435 · Starter-Generator
- Part: Fan
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN COOLING FAN SPLINES WORN. REPAIRED.
